# SDR 05021649

- Difficulty date: January 21, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EVENT SUMMARY STATED SPOILER FAULT MESSAGE.  FLAPS 20 LANDING.  EMERGENCY DECLARED.  CYCLED POWER AND PERFORMED BITE CHECK ON SECU'S, OPS CHECK GOOD.
